# SDR SCNA97224

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902785
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON THE FLOORBEAM AT STATION 1110, RBL 10.  CUT-OUT CORROSION, FABRICATED, AND INSTALLED REPAIR ANGLES AND STRAPS PER B727 SRM 53-10-8 FIGURE 3.
